# SDR CALA2010040500112

- Difficulty date: March 31, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 21,575 hours, 6,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 16N3330
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX STATION 1440-1460 S23L-24L EVALUATE REPAIR STA 1440-1460 S23L-S24L FUSELAGE SKIN EXISTING DOUBLER REPLACED AND INSTALLED AS PER SRM 53-00-01 FIG 201 REPAIR 3 FORM 44.000 8 ITEMS 1-20.  ACCOMPLISHED, INITIATED DIP FOR REPEAT INSPECTIONS REF TABLE V, INSPECTION THRESHOLD 37,500 CYCLES.  ADDITIONAL INFORMATION FOR REPEAT INSPECTION REQUIREMENTS:  SKIN THICKNESS-.050", DOUBLER THICKNESS-.063".  FLIGHT CYCLES SHOULD BE CALCULATED FROM THE TIME OF THE REPAIR PER NOTE H DUE TO NO INITIAL FASTENERS IN THE INSPECTION AREA.  REPAIR PERFORMED PER SRM 53-00-01, FIG 201, REPAIR 3.  PERFORM A LFEC AT THE INITIAL THRESHOLD OF 37,500 FLIGHT CYCLES FROM THE TIME THE REPAIR WAS INSTALLED AND REPEAT THE LFEC REPETITIVE INSPECTION EVERY 3,000 FLIGHT CYCLES THEREAFTER PER SRM 53-00-01, REPAIR 3, PG 207, TABLE V. 1) INIT: W/I 37500 F/C FROM REPAIR.  INIT WILL AUTO-ITO TO 2) RIR: EVERY 3000 F/C THEREAFTER (M&E 53-9953-8-0359).
